# SDR DALA104263226

- Difficulty date: February 21, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 55,567 hours, 24,996 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ACFT LOSS GREEN HYD QUANTITY.  GEAR WAS RETRACTED NORMAL.  CREW DIVERTED AND LANDED WITHOUT INCIDENT. FOUND DOWN LOCK ACTUATOR LINE RUPTURED.  REPLACED LOCK STAY ACTUATOR HOSE AND OPS CHECK WAS NORMAL.
